# SDR 06FDEA03700

- Difficulty date: October 19, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11
- Aircraft serial: 48476
- Aircraft time: 48,900 hours, 6,315 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ADA3943501
- Condition: Cracked
- Location: Bs 859 L6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 859 LONGERON 6 BETWEEN FRAME AND LONGERON ATTACHMENT HOLE 1, FOUND CRACK.  REPAIR CARRIED OUT AS PER E.A.1-5330-103545.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
